The convergence rate of fixed-width sequential confidence intervals for a parameter of an exponential distribution

Hirose, Keiichi, Isogai, Eiichi, Uno, Chikara . Annals of the Institute of Statistical Mathematics 1997. 49 (2) :199-209

Locate this article in:

Bibtex

@article{CIS-138078,
  Author = {Hirose, Keiichi and Isogai, Eiichi and Uno, Chikara},
  Title = {The convergence rate of fixed-width sequential confidence intervals for a parameter of an exponential distribution},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {49},
  Number = {2},
  Year = {1997},
  Pages = {199--209},
  Keywords = {Coverage probability}
}

Similar articles